# SDR DALA2021061803318

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 880 S28l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 INITIAL INSPECTION: CORROSION ON FRAME CLIP (AFT FACE) STA 880 BTW STRINGER 28LH-28RH AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00333; CORROSION LEVEL 2 ON FRAME CLIP (AFT FACE) STA 880 BTW STRINGER 28LH-28RH AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (1842801)
